# SDR CA060622004

- Difficulty date: June 22, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Switch
- Part number: A0582
- Condition: Stuck
- Location: Overtemp
- Part time: 21 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN ROTOR TRANSMISSION OVER TEMP LIGHT CAME ON.  PILOT LANDED AND LET THE AIRCRAFT COOL DOWN.  LIGHT STAYED ON.  TRANSMISSION WAS INSPECTED FOR SIGNS OF OVER TEMP, AND NO DEFECTS WERE FOUND.  OVERTEMP SWITCH WAS FOUND TO BE STUCK IN THE CLOSED POSTION. (TC# 20060622004)
